Kewen Zhao's Some Journal Publications

l  Fan type condition and characterization of Hamiltonian graphs, Proc. American Mathematical Society. 142 , 2303-2311

l  Ore type condition and Hamiltonian graphs, Matematički Vesnik 65 (2013), no.3, 412–418.

l  Vertex pancyclicity and new sufficient conditions, Proc. Indian Academy of Sciences Math. Sci.. 122 (2012), no.3, 319-328

l  Neighborhood conditions and Hamiltonian-connected graphs, Journal of Interdisciplinary Mathematics 16 (2012), no.2-3, 137-145

l  Hamiltonian graphs involving neighborhood conditions, Ars Combin, 105 (2012), 161-170.

l  Sufficient conditions and Hamiltonian graphs involving distances, Russian Mathematics 56 (2012), no.4, 35-43

l  Dirac type condition and Hamiltonian-connected graphs, Quaestiones Mathematicae 34 (2011) no.4, 521-525 

l  Hamiltonian-Connected Graphs with Large Neighborhoods and Degrees, Missouri Journal of Mathematical Sciences 24(2011), no.1, 54-66

l  A simple proof of Whitney's theorem on connectivity in graphs, Mathematica Bohemica 136(2011) , no.1, 25-26

l  Dirac type condition and Hamiltonian graphs, Serdica Mathematical Journal 37(2011)no.4, 277-282

l  Two types of Path Structures of graphs, J. Information & Optimization Sciences 32(2011), no.6, 1259-1268

l  A note on the Song-Zhang Theorem for Hamiltonian graphs,Colloquium Math.,120 (2010), no 1,63-75.

l  Degree with Neighborhood Conditions and Highly Hamiltonian Graphs, Acta Appl. Math.,109 (2010),no.2,487-493

l  Panconnectedness of graphs with large neighborhood unions, Monat. Math., 156(2009), no. 3, 279--293.

l  A Sufficient Condition for Pancyclic Graphs, Inform. Proce. Letters,109 (2009),no.16,991-996

l  Hamiltonian-connected graphs, Comput. Math. Appl., 55(2008), no. 12, 2707--2714.

l  New Sufficient Conditions for s-Hamiltonian Graphs and s-Hamiltonian Connected Graphs, Ars Combin, 88 (2008), 217-227.

l  New sufficient condition for Hamiltonian graphs, Appl. Math. Letters 20(2007), no. 1, 116--122.

l  Essential independent condition for graphs to be Hmiltonian, Chinese Engineering Sciences 5 (2007),.2, 184-191

l  A new sufficient condition for Hamiltonian graphs,Arkiv Mate, 44(2006), 2, 299--308.

l  A neighborhood condition for vertices at distance two implying hamiltonicity, Soochow J.Math. 32(2006), no. 1, 171--177.

l A neighborhood condition for vertices at distance two implying hamiltonicity, Soochow J.Math. 32(2006),no 1

l A conjecture of claw-free Hamiltonian graphs with neighborhood union, Int. J. Pure Appl. Math.32(2006),no.4

l Neighborhood conditions and Hamiltonian paths in graphs, Int.J.Pure Appl. Math.32(2006),no.4

l Hamilton with Neighoborhood conditions, Sci.Thehnology and Engineering, 6(2006),no.8

l One Result of the Structure of λ Divided Cantor Set Equally, J.Jish Univ. 27(2006),no.4

l Exponent sets of some type symmetric primitive and general matrices with d loops, J.Guil.Un.Technology, 26(2006),no.1

l One improvement of Bondy’s theorem pancyclic graphs, Pure and Applied Math,22(2006),no 1,    

l Generalized Sperner family, Sci. Info. 42 (2006) , no. 1 

l Some classes of exponent sets of symmetric primitive matrix with trace nonzero, Pure and Applied Math ,21(2005),no 4,

l Generalising the condition of Faudree et al. and Hamiltonian-connected, J. Science and Technology 9(2005),no 2,

l exponent sets of small primitive matrix on d loop vertices, College Math. 21(2005) , no. 3

l Note on one sufficient condition of Hamiltonian, J. Gansu Sciences, 16(2004) , no. 4

l Kewen Zhao et al,  Note on the Theorem of Ore type and neighborhood,,Sci.Thehnology and Engineering, 4(2004) , no. 8

l Conjecture of K1,3-free graphs, Sci.Thehnology and Engineering, 4(2004) , no. 10

l A new sufficient condition for Hamiltonian graphs, J. Lanzhou Univ. Technol. 30 (2004), no. 2

l A progress of conditions of hamiltonian graphs, Systems Engineering, (2004) , no. 2

l Hamiltonian graphs with neighborhood , J. Eng. Math. 21 (2004), no. 4

l Note on Hamiltonian connected graphs, J. Eng. Math. 20 (2003), no. 2

l A new improved result on pancyclic graphs concerning a conjecture, J.Applied Science 21(2003) , no.1

l Sufficient conditions for Hamiltonian and Hamiltonian-connected graphs , J.Applied Science 21(2003) , no.4

l Hamilton-connected graphs with neighborhood union conditions, Pure and Applied Math. 19 (2003), no. 1 

l Pathconnected graphs with neighborhood union conditions, J. Jilin Univ. Sci. 41 (2003), no. 2

l Note on Faudree-Schelp theorem in path connected graphs and Ore theorem in Hamilton connected graphs, Chinese Quart. J. Math. 18 (2003), no. 2

l Hamilton-connected graphs with neighborhood unions, J.Information Engineering Univ.,4(2003) , no. 2

l Note on three important results of exponent sets of primitive matrices, Sci.Thehnology and Engineering,3(2003) , no. 3

l A note on Hamiltonian connected graphs, Sci.Engineering,(2003) , no. 4

l Neighborhood unions and pancyclic graphs, Math. Practice Theory 33 (2003), no. 6 

l New sufficient condition for Hamiltonian graphs, Engineering Science 5(2003) , no. 11

l Hamiltonian graphs and the weak Ore condition, Math. Practice Theory 32 (2002), no. 2 

l A conjecture on arboricity of graphs graphs,  Heilongjiang Daxue Ziran Kexue Xuebao 19 (2002), no.4

l A new better sufficient condition for a graph , J. Tianjin Univ. Sci. Technol. 35 (2002), no. 5

l A note on a sufficient condition for Hamiltonian , J. Lanzhou Univ. Nat. Sci. 38 (2002), no. 2

l A result of Hamilton-connected graphs, J.Qiongzhou Univ.,9(2002) , no. 4

l The theorem of path connected graphs and conditions, J. Math. Study 35 (2002), no. 4

l The strong Theorem of Faudree-Schelp, J.Math. Technology,18 (2002) , no. 5 

l A simple proof for the Bondy theorem on pancyclic graphs, Chinese Quart. J. Math. 17 (2002), no. 2

l A simple proof for the exponent set of symmetric primitive matrices showed in S S, Math. Appl. 15 (2002), no. 2

l A simple proof that a still smaller class of primitive matrices with exponent sets, J.Huaqiao Uni 22(2001) , no. 2

l A simple proof for more small class of primitive matrices containing,  J. Huaqiao Univ. Nat. Sci. Ed. 22 (2001), no. 2

l A short proof for the generalizing Katona-Kleitman theorem,  Chin. Annals Mathe. 22(2001),no.2

l Hamiltonianness under a weakened Ore condition, J. Hebei Univ. Nat. Sci. 21 (2001), no. 4 

l Improvements of some results on 2-connected graphs  Acta Sci. Natur. Univ. Jilin. 39 (2001) no. 1

l The progress on panconnected graphs, Natur.Sci. J .Jilin Univ.Thehnology 31 (2001) , no. 4

l A short proof for “On the panconnectivity of Ore graph”,  Acta Sci.Nat.Univ.Nankaiensis,34 (2001) , no. 4 

l Simple proof for Ore theorem, J.Shanxi Univ., 24(2001) , no. 3

l A simople proof of Fan Theorem, J.Northeast Nor.Univ.,33 (2001) , no. 2 

l A less primitive matrices with the same exponent set, J.Guangxi Univ .,26(2001) , no. 4

l Panconnected graphs, J.Northeast Nor.Univ.(2001) , no. 12

l Hamiltonian on the progress of Ore conditions, J.HebeiUniv.,21(2001) , no. 4 

l A simple proof of generalized 20partition family of subsets, J.Henan Univ.,30(2001) , no. 2

l Complete Characterization of Extreme Graphs of Classical Holladay-Verga Theorem, J. Nature 23(2001) , no. 5

l Studying on Hamiltonian and pancyclic graphs, J.Yanshan Univ .,25(2001) , no. 3

l Hamiltonian ,generalization of K-K theorem, J.Guizhou Univ.,17(2000) , no. 3

l  Hamiltonian graphs and a sufficient condition, J.Northeast Nor.Univ.(2000) , no. 12

l A simple proof for well-known Fan result, J.Guizhou Univ .,17(2000) , no. 4

l Vertex arboricity of graphs, J.Northeast Nor.Univ., (2000),12

l A short proof for the k-partition theorem of a family of subsets, Acta Sci.Natur.Univ Jilin 32(2000), no. 2

l Discussion of panconnected graphs with sum of two vertices degree number, J.Shanxi Univ.,23(2000) , no. 1

l Progress of pancyclic withneighborhood unions, J.Harbin Engineering Univ.,21 (2000) , no. 5

l Pancyclic graphs and NC, J.Lanzhou Railw.Univ.Nat.Sci. 19 (2000), no. 3 

l Hamiltonian graphs and its sufficient conditions,  J.Nanchang Univ. Eng.&Tchen.,22(2000) , no. 4

l Neighborhood unions for pancyclic graphs, J. Harbin Inst. Tech., 32 (2000), no. 6

l Pancyclic’s Progress with neighborhood union conditions, J.Harbin Eng.Univ, 21 (2000), no. 5

l Progress on pancyclicity involving NC, J. Harbin Inst. Tech., 31 (1999), no. 6

l Pancyclic graphs and $\rm NC, Natur.Sci J.Harbin Normal Univ.,15 (1999), no. 6

l Hamiltonian and Neighborhood unions, Nat.Sci.J.Hainan Univ.17(1999) , no. 1

l A sufficient condition for Hamiltonian graphs, J GuangdongPoly.Nor.Univ.13(1999) , no. 4

l One result on strong hamiltonian graphs, J.Heilongjiang Comm.College 15(1999) , no. 2

l A Progress on Hamiltonian graphs, J.Qiongzhou Univ.,6(1998) , no. 1

l A neighborhood union condition for pancyclicity. Austral. J.Combinatorics12199581-91.

l The uniqueness problem of complete coloring number for planar graphs, J.Math.Rer. Rxpo., 14(1994) , no. 1